Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hallucinations on clomipramine? violette

Posted by g_g_g_unit on September 12, 2010, at 22:04:19

In reply to Re: hallucinations on clomipramine?, posted by violette on September 12, 2010, at 21:09:25

> I've had all of those symptoms during the course of psychotherapy. There were no drugs involved, but i took xanax as needed..for me, those symptoms were the result of attachment anxieties, fear of danger, and formerly unconscious emotions surfacing when defense mechanisms dissolve. They are temporary states, and have become shorter over the past year.
>
> If it's not from medications, the sensory experiences are commonly referred to as transient psychosis...that and the other symptoms you describe are called affect states if related to psychotherapy. They come and go related to emotional distress brought out.
>
> I still get related symptoms. The transient psychosis no longer bothers me much...especially after telling my therapist/psychiatrist about them. The affect states are temporary....
>
> I've never taken that medication so I can't offer you any experience there..whatever it is from, it would be wise to tell your pdoc. Maybe it is all from the medication and will subside if you quit taking it.

thanks violette - and sorry i didn't get back to your last babblemail yet, i just haven't been feeling particularly well. since i'm not formally in psychotherapy (my sessions with my psychologist so far have been devoted to detailing my symptom history), my guess is what i'm experiencing is a reaction to the medication.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:962193
URL: http://www.dr-bob.org/babble/20100908/msgs/962213.html